nLab elliptic Selberg integral



  • J.F. van Diejen, V.P. Spiridonov, An elliptic Macdonald-Morris conjecture and multiple modular hypergeometric sums, Math. Res. Letters 7 (2000) 729–746; Elliptic Selberg integrals, Internat. Math. Res. Notices 20, (2001), 1083–1110; Modular hypergeometric residue sums of elliptic Selberg integrals, Lett. Math. Phys. 58 (2001), 223–238.
  • G. Felder, L. Stevens, A. Varchenko, Elliptic Selberg integrals and conformal blocks, Math. Res. Lett. 10 (2003), no. 5-6, 671–684, MR2004i:32024, pdf
  • V. P. Spiridonov, Elliptic beta integrals and solvable models of statistical mechanics, arxiv/1011.3798

Last revised on November 7, 2012 at 22:55:32. See the history of this page for a list of all contributions to it.